Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Generalized Cav(u) Theorem for Repeated Games with One-sided Incomplete Information

Volume 6, Issue 3, June 2021    |    PP. 33-43    |PDF (318 K)|    Pub. Date: July 28, 2021
10 Downloads     287 Views  

Author(s)
Weicheng Xu, School of Economics, Ocean University of China, Qingdao 266100, China; Institute of Marine Development, Ocean University of China, Qingdao 266100, China
Zhendong Zhang, School of Economics, Ocean University of China, Qingdao 266100, China
Xiaoyi Feng, School of Economics, Ocean University of China, Qingdao 266100, China

Abstract
This study was devoted to extend Cav(u) theorem for repeated games with one-sided incomplete information. The model considered in this paper was based on the typical Aumann-Maschler model. According to the properties of Wasserstein distance, the Cav(u) theorem for repeated games with one-sided incomplete information was generalized from convex and compact subset to the whole space. And an approximation method was provided for dealing with the problem of probability measurement in the whole space.

Keywords
One-sided incomplete information; Repeated game; Cav(u) theorem; Wasserstein distance

Cite this paper
Weicheng Xu, Zhendong Zhang, Xiaoyi Feng, Generalized Cav(u) Theorem for Repeated Games with One-sided Incomplete Information, SCIREA Journal of Mathematics. Vol. 6 , No. 3 , 2021 , pp. 33 - 43 .

References

[ 1 ] R. J. Aumann and M. Maschler. Repeated Games with Incomplete Information. Cambridge: MIT Press. 1953.
[ 2 ] De Meyer B, Lehrer E, Rosenberg D. Evaluating information in zero-sum games with incomplete information on both sides. Math. Oper. Res. 2010, vol. 35, no. 4, 851.
[ 3 ] Renault, Jérôme. The Value of Markov Chain Games with Lack of Information on One Side. Mathematics of Operations Research. 2006, vol. 31, no. 3, 490-512.
[ 4 ] Gensbittel Fabien, Renault Jérôme. The Value of Markov Chain Games with Incomplete Information on Both Sides. Mathematics of Operations Research. 2015, vol. 40, no. 4, 820-841.
[ 5 ] Neyman, A. Existence of optimal strategies in Markov games with incomplete information. Int J Game Theory. 2008, 581-596.
[ 6 ] De Meyer B, Rosenberg D. 'Cav u' and the Dual Game. Mathematics of Operations Research. 1999, vol. 24, 619-626.
[ 7 ] De Meyer, B. Price dynamics on a stock market with asymmetric information. Games and Economic Behavior. 2010, vol. 69, no. 1, 42-71.
[ 8 ] Fabien Gensbittel. Extensions of the Cav(u) theorem for repeated games incomplete information on one side. Mathematics of Operations Research. 2015, vol. 40, no. 1, 80-104.
[ 9 ] GENSBITTEL. F. Analyse asymptotique de jeux répétés à information incomplete. Paris: University of Paris. 2010.
[ 10 ] Laraki R. Repeated games with lack of information on one side: The dual differential approach. Math. Oper. Res. 2002 vol. 27, no. 2, 419-440.
[ 11 ] Pedro C. Alvarez-Esteban, Eustasio del Barrio, Juan A. Cuesta-Albertos et al. Assessing when a sample is mostly normal. Computational Statistics & Data Analysis. 2010, vol. 54, no. 12, 2914-2925.
[ 12 ] Juan F. Escobar, Gaston Llanes. Cooperation dynamics in repeated games of adverse selection. Journal of Economic Theory. 2018, vol. 176, 408-443.
[ 13 ] Ashkenazi-Golan, G, Rainer, C, Solan, E. Solving two-state Markov games with incomplete information on one side. Games and Economic Behavior. 2020, vol. 122, 83-104.
[ 14 ] Ueda, Masahiko. Tit-for-Tat Strategy as a Deformed Zero-Determinant Strategy in Repeated Games. Journal of the Physical Society of Japan. 2021, vol. 90, no. 2.
[ 15 ] SORIN. S. A first course on zero-sum repeated games. Paris: Springer. 2002.
[ 16 ] VILLANI. C. Topics in optimal transportation. Providence: American Mathematical Society. 2003.
[ 17 ] V. M. Panaretos and Y. Zemel. Statistical Aspects of Wasserstein Distances. Annual Review of Statistics and Its Application. 2018, vol. 6, no. 1, 405-431.